# SDR UPS05844574

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 57695891517
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING CENTER L/E INTERNAL DOUBLER SPLICE CRACKED .5 INCH LONG AT XFS 42 9.  REMOVED 2 EA CRACKED SPLICES, FABRICATED, AND INSTALLED 2 EA REPLACEMENT SPLICES IAW DC-8 SRM 51-1-20D, DWG 5769589-15 & -17.
